Publications > Artigos em Revistas Internacionais

Fractional Boundary Value Problems: Analysis and Numerical Methods

Ford, Neville J.; Morgado, M. Luísa

Fractional Calculus and Applied Analysis, 14(4) (2011), 554-567

In this paper we consider nonlinear boundary value problems for differential equations of fractional order ?, 0 < ? < 1. We study the existence and uniqueness of the solution and extend existing published results. In the last part of the paper we study a class of prototype methods to determine their numerical solution.